# SDR AALA20150217024

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 70,589 hours, 30,793 cycles
- Engine: Pwa JT8D219
- Engine time: 66,071 hours, 34,768 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RT ENG EGT HIGH TEMP INDICATION ACCOMPANIED BY RAPID YAW TO THE RT.  RT ENG SHUTDOWN.  RETURNED & EMERGENCY DECLARED. LANDING WAS UNEVENTFUL.  REPLACED THE RT ENGINE.  FOUND HPC DAMAGE, C7 BLADE FRACTURED AT APPROX 2/3 SPAN, DETERMINED TO BE ROOT CAUSE OF FAILURE.
